Publication
Title
A possible susceptibility locus for bipolar affective disorder in chromosomal region 10q25-q26
Author
Language
English
Source (journal)
Molecular psychiatry. - London
Publication
London : 2001
ISSN
1359-4184
Volume/pages
6(2001), p. 342-349
ISI
000167548700019
Note
General: Reply
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 08.09.2017
To cite this reference